Year 2010, Volume 8, Issue 8, Pages 65 - 79 2010-12-01

ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS

Mohammad Ashraf [1] , Almas Khan [2] , Claus Haetinger [3]

81 199

Let R be a prime ring with char(R) 6= 2 and σ, τ be commuting endomorphisms of R. In the present paper we show that under certain conditions on R every Jordan (σ, τ)-higher derivation on R is a (σ, τ)-higher derivation on R.
derivation, higher derivation, Jordan (σ, τ)-higher derivation
Other ID JA37HF47RN
Journal Section Articles
Authors

Author: Mohammad Ashraf

Author: Almas Khan

Author: Claus Haetinger

Dates

Publication Date: December 1, 2010

Bibtex @ { ieja266430, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Abdullah HARMANCI}, year = {2010}, volume = {8}, pages = {65 - 79}, doi = {}, title = {ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS}, key = {cite}, author = {Ashraf, Mohammad and Khan, Almas and Haetinger, Claus} }
APA Ashraf, M , Khan, A , Haetinger, C . (2010). ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS. International Electronic Journal of Algebra, 8 (8), 65-79. Retrieved from http://dergipark.org.tr/ieja/issue/25212/266430
MLA Ashraf, M , Khan, A , Haetinger, C . "ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS". International Electronic Journal of Algebra 8 (2010): 65-79 <http://dergipark.org.tr/ieja/issue/25212/266430>
Chicago Ashraf, M , Khan, A , Haetinger, C . "ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS". International Electronic Journal of Algebra 8 (2010): 65-79
RIS TY - JOUR T1 - ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS AU - Mohammad Ashraf , Almas Khan , Claus Haetinger Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 65 EP - 79 VL - 8 IS - 8 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS %A Mohammad Ashraf , Almas Khan , Claus Haetinger %T ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS %D 2010 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 8 %N 8 %R %U
ISNAD Ashraf, Mohammad , Khan, Almas , Haetinger, Claus . "ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS". International Electronic Journal of Algebra 8 / 8 (December 2010): 65-79.
AMA Ashraf M , Khan A , Haetinger C . ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS. IEJA. 2010; 8(8): 65-79.
Vancouver Ashraf M , Khan A , Haetinger C . ON (σ, τ )-HIGHER DERIVATIONS IN PRIME RINGS. International Electronic Journal of Algebra. 2010; 8(8): 79-65.